# SDR 2004UALA01046

- Difficulty date: November 11, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N654UA
- Make and model: Boeing 767322
- Aircraft serial: 25392
- Aircraft time: 53,598 hours, 8,853 cycles
- Engine: Pwa PW4060
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Condition: Inoperative
- Location: Wx Radar System
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RETURNED DUE TO AN INOPERATIVE WEATHER RADAR. REPLACED BOTH THE WX RADAR R-T UNIT, AND THE WX RADAR SCANNER.  THERE HAVE BEEN NO FURTHER REPORTS OF WX RADAR PROBLEMS TO DATE.
